# SDR AUS20030931

- Difficulty date: September 4, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna A152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300B
- Condition: Failed
- Location: Dc System
- Part time: 2 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) ALTERNATOR FAILED.
